# SDR SWAA2025030492782

- Difficulty date: February 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER 2025-93381<[01] REPLACED CHORD OF THE RIB LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02; DWG 186A1304 SHEET 1 REV - AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGN OFF BELOW 01 - REMOVED AND REPLACED PER [SRM 51-10-02-0G-0-A00248 (GENERAL - INSPECTION AND REMOVAL OF DAMAGE - AIRFRAME - PERMANENT)] 01 - REMOVED AND REPLACED PER [SRM 51-10-02-0G-0-A00248 (GENERAL - INSPECTION AND REMOVAL OF DAMAGE - AIRFRAME - PERMANENT)];[02] CORRECTED STEP 1 REPLACED CHORD OF THE RIB LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02; DWG 186A1304 SHEET 1 REV - AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED CHORD OF THE RIB LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02; DWG 186A1304 SHEET 1 REV - AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGN OFF BELOW
